MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS XP 1.2T OPEN MRI SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE.

FUJIFILM HEALTHCARE CORPORATION OASIS XP 1.2T OPEN MRI SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE.
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 fujifilm healthcare americas corporation received a complaint regarding oasis xp 1.2t open mri system.It was reported that a (b)(6) year old patient complained that the scanner was really loud and had a smell to it.He called back the day after the scan stating that his ears were still ringing.The patient was concerned if the machine was working properly.No additional information was provided.There is no death or serious injury associated with event.This event is being reported in an abundance of caution.

Brand Name
OASIS XP 1.2T OPEN MRI SYSTEM
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE.
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 704
JA  277-0704
MDR Report Key13937953
Report Number1528028-2022-00016
Device Sequence Number6432148
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)200515(250)G210031120
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/28/2022
Device Age22 MO
Event Location Outpatient Diagnostic Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexMale